# SDR AALA961222

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - DURING OVERNIGHT MAINTENANCE, FOUND THE FORWARD LEFT EXTERIOR EMERGENCY SLIDE LIGHT INOPERATIVE.  REPLACED THE M982 MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
